# SDR N6WA2025052403

- Difficulty date: May 23, 2025
- Submitted: May 24, 2025
- Operation: Air carrier
- Aircraft: N577GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10262
- Aircraft time: 32,050 hours, 24,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: SH670323647S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TCAS ANTENNA PLATE BETWEEN FS295-FS310 AT STGR27.  REMOVED AND REPLACED TCAS ANTENNA PLATE IAW CRJ SRM 51-42-06 AND SRM 51-42-21
